# SDR 2008UALA06476

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 75,784 hours, 12,257 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MIDSPAR FITTING CLOSE-OUT ANGLE, 2 EACH INBOARD FASTENER HOLES ARE ELONGATED IN PREVIOUS REPAIR AREA.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING REPAIR ANGLES AND FABRICATED A NEW REPAIR DOUBLER AND TRIPLER ANGLE.  BOTH HOLES MEASURE .531 INCH AND WITHIN LIMITS OF THIS REPAIR CRITERIA.
